# SDR USAA2012120300043

- Difficulty date: December 1, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 15,681 hours, 4,940 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: 29520090002
- Part serial: 532
- Condition: Low Pressure
- Location: R3 Door
- Part time: 39,132 hours, 13,833 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR R3 ON CIDS PANEL "CHECK DOOR PRESSURE".  SERVICED R3R DOOR PER TSM 52-22-00-810-009.  SYSTEM OPS CHECKED GOOD.
